A member asked:

I get dizzy frequently when i stand up. i have to stop and squeeze my eyes for a few seconds. i'm not getting up too fast and i'm in great shape.

A doctor has provided 1 answer
Dr. Dimitri Novitzky answered

Specializes in Thoracic Surgery

Orthostatic hypotenti: This is called Orthostatic hypotention, which is an autonomic dysfunction. 1. Feeling lightheaded or dizzy after standing up. 2. Blurry vision. 3. Weakness. 4. Fainting (syncope). 5.Confusion. 6. Nausea. Couses: Dehydration, Heart problems, Endocrine problems, Nervous system disorders. Medications: Droxidopa (Northera) pyridostigmine (Regonol, Mestinon epoetin (Epogen, Procrit (epoetin alfa) caffeine.

Answered 3/26/2016

1.5k views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more